# SDR REXA201100634

- Difficulty date: September 29, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Aircraft time: 21,913 hours, 19,636 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Trim System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STAB TRIM & MACH TRIM MESSAGES IN FLIGHT.  PERFORMED THREE (3) FUNCTIONAL CHECKS (GROUND MAINTENANCE TESTS) OF THE HSTCU IAW 27-41-00 (AMM).  FUNCTIONAL CHECKS GOOD.
